# SDR FDEA201402130313

- Difficulty date: February 13, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960418200
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD SIDE CENTER FLAP LOWER SKIN FOUND A DENTED BETWEEN RIB 9 - 10.  FABRICATED REPAIR DOUBLER IAW SRM 57-50-00/201 FIG205 AND INSTALLED IAW SRM 57-50-00/201 FIG 205.
